# SDR AALA20011182

- Difficulty date: May 30, 2001
- Submitted: July 4, 2001
- Operation: Air carrier
- Aircraft: N477AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49652
- System (JASC): 3600 · Pneumatic System
- Part: Sensor
- Part number: S1309
- Condition: Defective
- Location: Heat Exchanger
- Stage of operation: CL
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1612 - EN ROUTE DFW-LIT, TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  RETURNED DFW AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED TAIL COMPARTMENT HIGH TEMPERATURE SENSORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
